Recently I've been drinking 2L-2.5L a day and since I haven't really been drinking enough. Since i started, occasionally drops of pee come out uncontrollably and my underwear smells like pee. I have to shower more often and change my underwear and trousers more frequently as the smell of pee is quite strong.
I read that it's because I'm dehydrated and once i start drinking a lot of water for a week or so it'll go away but I just want to know if anyone knows what could be the cause? Thanks in advance
From your symptoms, the possibility of vesicovaginal or ureterovaginal fistula needs to be ruled out.Ureterovaginal fistula is a communication between the distal ureter and the vagina and vesicovaginal fistula is a free communication between the urinary bladder and the vagina. The urine bypasses the bladder and flows into the vagina.Mostly it causes urinary incontinence but if it is small then it can cause little leakage of urine from vagina and hence smell of urine.Can be found after caeserians and hysterectomy.
The other possibilities that need evaluation are bacterial vaginosis, excessive sweating, lost tampon in the vagina,lodged condom or pathology of cervix or vagina.I would suggest that you consult a gynecologist and get a pelvic examination and investigations like vaginal swabs, intravenous pyelography and cystography done. Treatment is dependent on the confirmation of diagnosis.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.